I'm glad you posted your experience. Often people are too embarrassed or ashamed to talk about
being out of a medication before they should be. But this is a serious situation and others need to know about
Splashdancer...I am so sorry you lost a dear friend to the withdrawal from this medication. So often we just don't know and don't think stopping a drug can harm up. After all, this is an addicting drug and a serious medication so one would think that stopping it would be helpful. This is a good warning for all of us who take any prescript
ion medications to always check with the prescribing doctor before we stop taking something. I is very courageous of you to talk about
your loss and you are a wonderful person to share this with someone else in hopes of saving them from danger.
Since I don't know too much about
Xanax withdrawal I looked it up. I found a site with a lot of good information. Below is a clip from the article and then I posted the link if someone wants to read up on it.
I hope this helps someone and I hope you get through this ghosst. No one needs to chew you out for taking more medication than was prescribed. You are paying a heavy price for it now and I'm sure you are pretty miserable. Good luck and keep in touch.
Withdrawal Treatment for Xanax:
"The treatment approach is focused primarily on the utilization of Tegretol, which has been shown to be extremely effective in preventing and of the major symptoms of Xanax withdrawal, as well as attenuating significantly most of the minor symptoms." www.benzoliberty.com/information/xanaxwd.php
Gravitation is not responsible for people falling in love.
(> <) Co-Moderator Fibromyalgia & Chronic Pain Forums
Fibromyalgia, PTSD, UC, Diabetic on insulin, collapsed disk, arthritis scattered around and a few other delights.